Isoperimetric inequalities for quermassintegrals
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 4, p. 411-425
@article{AIHPC_1994__11_4_411_0,
     author = {Trudinger, Neil S.},
     title = {Isoperimetric inequalities for quermassintegrals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1994},
     pages = {411-425},
     zbl = {0859.52001},
     mrnumber = {1287239},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_4_411_0}
}
Trudinger, Neil S. Isoperimetric inequalities for quermassintegrals. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 4, pp. 411-425. http://www.numdam.org/item/AIHPC_1994__11_4_411_0/

[1] Yu D. Burago and V.A. Zalgaller, Geometric Inequalities, Springer-Verlag, Berlin, 1988. | MR 936419 | Zbl 0633.53002

[2] H. Busemann, Convex Surfaces, Wiley Interscience, New York, 1958. | MR 105155 | Zbl 0196.55101

[3] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Second edition, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[4] N.M. Ivochkina, The Dirichlet problem for the equations of curvature of order, m. St Petersburg Math. J., 2, 1991, pp. 631-654. | MR 1073214 | Zbl 0732.35031

[5] N.J. Korevaar, Sphere theorems via Aleksandrov for constant Weingarten curvature, J. Diff. Geom., 27, 1988, pp. 221-223. | Zbl 0638.53052

[6] P.L. Lions, N.S. Trudinger and J.J.E. Urbas, The Neumann problem for equations of Monge-Ampère type, Comm. Pure Appl. Math., 39, 1986, pp. 539-563. | MR 840340 | Zbl 0604.35027

[7] R.C. Reilly, On the Hessian of a function and the curvatures of its graph, Michigan Math. J. 20, 1973, pp. 373-383. | MR 334045 | Zbl 0267.53003

[8] L. Santalo, Integral Geometry and Geometric Probability, Addison-Wesley, Cambridge, Mass., 1977. | MR 433364 | Zbl 0342.53049

[9] N.S. Trudinger, On degenerate fully nonlinear equations in balls, Bull. Aust. Math. Soc., 35, 1987, pp. 299-307. | MR 878440 | Zbl 0611.35028

[10] N.S. Trudinger, A priori bounds for graphs with prescribed curvature, In Analysis, etc., Academic Press, 1990, pp. 667-676. | MR 1039367 | Zbl 0714.53008

[11] N.S. Trudinger, A priori bounds and necessary conditions for solvability of prescribed curvature equations, Manuscripta Math., 67, 1990, pp. 99-112. | MR 1037998 | Zbl 0703.35070

[12] N.S. Trudinger, The Dirichlet problem for the prescribed curvature equations, Arch. Rat. Mech. Anal., 111, 1990, pp. 153-170. | MR 1057653 | Zbl 0721.35018

[13] N.S. Trudinger, On the Dirichlet problem for Hessian equations, Aust. Nat. Univ. Centre for Math. and its Appl., Research Report M25, 1994. | MR 1368245

[14] N.S. Trudinger, On new isoperimetric inequalities and symmetrization, in preparation. | Zbl 0883.52006

[15] N.S. Trudinger and J.J.E. Urbas, The Dirichlet problem for the equation of prescribed Gauss curvature, Bull. Aust. Math. Soc., 28, 1983, pp. 217-231. | MR 729009 | Zbl 0524.35047